标题: | An efficient probabilistic dynamic multicast routing in ATM networks |
作者: | Wang, KC Chen, JH 资讯工程学系 Department of Computer Science |
关键字: | dynamic multicast routing;probability;minimal spanning tree;bounded delay;ATM network;multimedia communication;greedy algorithm |
公开日期: | 1-七月-1999 |
摘要: | In this paper, we propose a dynamic multicast routing algorithm based on probability for multimedia communications in an asynchronous transfer mode (ATM) network environment. For multimedia communications, we not only aim to arrange a transmission path with the minimal cost from a source node to each destination node, but also consider the dynamic multicast situation with node joining/leaving. To meet the above requirements, we develop a new method based on the relative probability of each node being truncated from the multicast connection tree, such that we can arrange a better path for a new joining node in such a way as to reduce the impact of leaving requests caused by other nodes in the multicast connection tree. The main contribution of this paper is a new and efficient dynamic multicast routing algorithm for multimedia communications which keeps the whole multicast connection tree near optimal in terms of cost inefficiency and guarantees that the transmission delay will be less than the preset bounded end-to-end delay. Simulation results show that under various sizes of networks and requests, the cost inefficiency of the multicast connection tree constructed by our approach is less than those of the trees constructed by the greedy algorithm and the weighted greedy algorithm, respectively. |
URI: | http://hdl.handle.net/11536/31269 |
ISSN: | 1016-2364 |
期刊: | JOURNAL OF INFORMATION SCIENCE AND ENGINEERING |
Volume: | 15 |
Issue: | 4 |
起始页: | 485 |
结束页: | 504 |
显示于类别: | Articles |
文件中的档案:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.